# SDR SWAA2022010351240

- Difficulty date: December 8, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 661BB TRAILING EDGE HOLES AT RT WING ; 2021-544657 / [01] TOOL USED CALIPER PN: 700-113-10; SN:0013356; DUE DATE: 30/SEP/22; [02] TOOL USED: HOT BONDER P/N:HCS9200B S/N: 16122983 DUE DATE: 16-DEC-21.; [03] TOOL USED: SCALE P/N:1863T62 S/N: AE-40571 DUE DATE: 19-MAY-22.; [04] TOOL USED: SCALE P/N: CL5000 S/N: AE-39085 DUE DATE: 03-SEP-22; [05] REPAIRED ACCESS PANEL 661BB ON RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED MULTIMETER P/N: FLUKE 1587 S/N:88960040 DUE DATE: 26 DEC 21; [06] STEP 4 ENTERED BY ERROR CORRECT STEP IS REPAIRED ACCESS PANEL 661BB ON RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.; [07] CORRECTIVE ACTION 5 AND 6 ENTERED BY ERROR  CORRECT CORRECTIVE ACTION IS. REPAIRED ACCESS PANEL 661BB ON RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.; [08] REPAIRED ACCESS PANEL 661BB ON RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.
